# SDR USAA061286

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Sta 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 500-500A 0BL S2R-2L.  REMOVED OLD ANTENNA BASE.  INSTALLED NEW IAW 65-45783 LEVEL 2, DEFECT SIZE: 6.0".
